Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 1, Pages 195-202

Some remarks on the stability analysis in Robe's three body problem

Astronomical Observatory, Ghent State University, Krijgslaan 271- S9, GENT 9000, Belgium

Received 12 October 1979

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


An improved technique is presented for the stability analysis of Robe's 3-body problem which gives more accurate results for the transition curves in the parameter plane than does Robe's paper.

A novel property of the system of differential equations describing the motion is used, which reduces the computer time by more than 50%.